# SDR CALA2025081307691

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-   R2 DOOR CREASE BEAM HAS CORROSION ON UPPER SURFACE.   REMOVED AND REPLACED R2 DOOR CREASE BEAM P/N: 147A854048 PO: 1124776.2 IAW B737-800 DRW: 147A8540 REV. B, SRM 51-40-05, SRM 51-40-02, ORIGINAL CREASE BEAM FOUND CORROSION 60% OF MATERIAL OUT OF LIMITS IAW SRM 53-70-15.
